# SDR SIMA990981

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AE
- Make and model: Saab 340B
- Aircraft serial: 340B401
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Dirty
- Location: Pax Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAW - FLT 3500 - MAIN PASSENGER DOOR HANDLE COULD NOT BE MOVED TO UNLOCK THE DOOR FROM INSIDE THE CABIN.  DOOR HAD TO BE UNLOCKED FROM THE OUTSIDE.  MAINTENANCE FOUND THE PASSENGER DOOR DID OPERATE FROM THE INSIDE, BUT IT WAS STIFF.  INSPECTED DOOR ASSEMBLY AND FOUND THE DOOR SEAL, ALL STOPS AND GUIDE PINS DIRTY.  CLEANED ALL OF THESE ITEMS, THEIR MATING SURFACES, AND LUBED LINKAGE.  DOOR OPERATION WAS GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
